|
This article is cited in 1 scientific paper (total in 1 paper)
The extended Riemann hypothesis and zeros of functions defined by Dirichlet series with periodic coefficients
V. N. Kuznetsov, O. A. Polyakova Saratov State University named after N. G. Chernyshevsky
Received: 09.07.2010
Citation:
V. N. Kuznetsov, O. A. Polyakova, “The extended Riemann hypothesis and zeros of functions defined by Dirichlet series with periodic coefficients”, Chebyshevskii Sb., 11:1 (2010), 188–198
Linking options:
https://www.mathnet.ru/eng/cheb199 https://www.mathnet.ru/eng/cheb/v11/i1/p188
|
Statistics & downloads: |
Abstract page: | 377 | Full-text PDF : | 155 | References: | 61 | First page: | 1 |
|